International Journal of Modern Nonlinear Theory and Application

Vol.6 No.1(2017), Paper ID 74071, 15 pages

DOI:10.4236/ijmnta.2017.61002

 

On Local Existence and Blow-Up of Solutions for Nonlinear Wave Equations of Higher-Order Kirchhoff Type with Strong Dissipation

 

Guoguang Lin, Yunlong Gao, Yuting Sun

 

Department of Mathematics, Yunnan University, Kunming, China
Department of Mathematics, Yunnan University, Kunming, China
Department of Mathematics, Yunnan University, Kunming, China

 

Copyright © 2017 Guoguang Lin, Yunlong Gao, Yuting Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Lin, G. , Gao, Y. and Sun, Y. (2017) On Local Existence and Blow-Up of Solutions for Nonlinear Wave Equations of Higher-Order Kirchhoff Type with Strong Dissipation. International Journal of Modern Nonlinear Theory and Application, 6, 11-25. doi: 10.4236/ijmnta.2017.61002.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.